# SDR QMLA2019100819078

- Difficulty date: October 8, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N399LG
- Make and model: Snias AS350B3
- Aircraft serial: 8086
- Aircraft time: 1,751 hours, 5,244 cycles
- Engine: Tmeca ARRIEL2D
- Engine time: 1,751 hours, 5,244 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Structure
- Part number: 350A1400201101
- Part serial: TB6079
- Condition: Cracked
- Location: Tailboom Fin
- Part time: 1,751 hours, 5,244 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HEAVY MAINTENANCE EVENT, TWO CRACKS WERE FOUND UNDER THE STRAKE OF THE VERTICAL STABILIZER TRAILING EDGE. ONE CRACK IS 3.5" IN LENGTH, AND THE OTHER IS 1.5" IN LENGTH. THIS AIRCRAFT REMAINS OUT OF SERVICE AT THE TIME OF THIS SUBMISSION AWAITING REPAIR.
